# SDR AALA200802572A

- Difficulty date: November 23, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 55,938 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Csd
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY INFLIGHT DFW TO TPA.  CREW REPORTED RIGHT HAND CONSTANT SPEED DRIVE LOW PRESSURE INDICATION.  APU WOULD NOT START. DIVERTED TO MSY AND LANDED WITHOUT INCIDENT.  REPLACED CONSTANT SPEED DRIVE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
